# SDR GTIA200600051

- Difficulty date: May 17, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug MD 83
- Aircraft serial: 49847
- Aircraft time: 37,465 hours, 19,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT LINING SUPPORT CRACKED AT STA 522, CENTERLINE.  INSTALLED STIFFENER.
